# SDR HALA9900192

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAE - LEFT WING TE FLAP LOWER SIDE AT PANEL 1523A, SKIN AND RIB ARE CORRODED.  REMOVED AND REPLACED RIB, ANGLE, AND SKIN IAW SRM 51-30-2 AND 51-30-5.  (M)
